MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. INFIX ENDPLATE INSERTER LARGE; INFIX ANTERIOR LUMBAR SYSTEM

ZIMMER BIOMET SPINE INC. INFIX ENDPLATE INSERTER LARGE; INFIX ANTERIOR LUMBAR SYSTEM
Catalog Number 1850-2500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the attachment tip of an endplate inserter was found broken prior to use during surgery.The inserter from a second set was used to complete the procedure without patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the tip of the end plate has fractured off.Potential cause this event could possibly be attributed to wear through use over time or multiple sterilization cycles.The cause of the damage cannot be determined at this time since there is no information available regarding how the endplate inserter was being used or handled at the time of shipment or storage.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control initially.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
INFIX ENDPLATE INSERTER LARGE
Common Device Name
INFIX ANTERIOR LUMBAR SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12226797
Report Number3012447612-2021-00268
Device Sequence Number3165109
Product Code MAX
UDI-Device Identifier00889024402409
UDI-Public(01)00889024402409(10)1498597
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1850-2500
Device Lot Number1498597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale